# SDR AALA20060353

- Difficulty date: May 31, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PVR INFLIGHT, LOUD BANG FOLLOWED BY LEFT HAND ENGINE ROLLBACK.  ACCOMPLISHED ENGINE FAILURE INFLIGHT SHUT DOWN CHECKLIST AND RETURNED.  RETURNED TO PVR AND LANDED WITHOUT INCIDENT.  FOUND TURBINE BLADE FAILURE.  REPLACED LEFT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
